MAUDE Adverse Event Report: CORIN LTD TRINITY; ACETABULAR SYSTEM ECIMA LINERS

CORIN LTD TRINITY; ACETABULAR SYSTEM ECIMA LINERS
Model Number 322.05.740
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 09/22/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Trinity revision of the ecima liner after approximately 1 year and 9 months due to stability issues.
 
Additional Manufacturer Narrative
Per (b)(4) initial report.Additional information including: post primary and pre revision x-rays, operative notes (primary and revision) patient age, activity level, patient medical history.Did the patient follow the correct post-op protocol.Did the patient experience any slips/ falls or other trauma post primary? an update on the patient post revision.Has been requested in order to progress with the investigation of this event, and if received will be provided in an supplemental report upon completion of the investigation the relevant device manufacturing records will be identified and reviewed.Conclusions will be provided in a supplemental report.
 
Additional Manufacturer Narrative
Per (b)(4).Has been requested in order to progress with the investigation of this event, however this information could not be provided and thus the scope of the investigation was limited.The appropriate device details were provided and the relevant device manufacturing records have been identified and reviewed.All parts associated with these records conformed to material and dimensional specification at the time of the manufacture.Based on the available information, no further investigation can be conducted and the root cause of the reported instability could not be determined.Therefore, this case is now considered closed, however, should any additional information be provided then this case may be re-opened for further investigation.The submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to this event.
 
Event or Problem Description

Brand Name
TRINITY
Common Device Name
ACETABULAR SYSTEM ECIMA LINERS
Manufacturer (Section D)
CORIN LTD
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK  GL7 1YJ
Manufacturer (Section G)
CORIN LTD
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK   GL7 1YJ
Manufacturer Contact
franck didier
the corinium centre
cirencester, gloucestershire GL7 1-YJ
UK   GL7 1YJ
MDR Report Key23220443
Report Number9614209-2025-00592
Device Sequence Number21009335
Product Code OQI
UDI-Device Identifier05055343869710
UDI-Public05055343869710
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K111481
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/24/2024
Device Model Number322.05.740
Device Catalogue NumberN/A
Device Lot Number439878
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2025
Supplement Date Received by Manufacturer09/25/2025
Initial Report FDA Received Date10/06/2025
Supplement Report FDA Received Date03/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/15/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age71 YR
Patient SexFemale